MathSciNet Relay Station
MathSciNet bibliographic data
MR271919 (42 #6800) 54.78
Costich, O. L.; Doyle, P. H.; Galewski, D. E. A characterisation of punctured open $3$-cells. Proc. Amer. Math. Soc. 28 1971 295–298.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement